MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22495-BLU
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, the receiver displayed a "call tech support" error.No additional patient or event information is available.The receiver has been received for device investigation.A follow-up report will be submitted upon completion of device investigation.
 
Additional Manufacturer Narrative
(b)(4).Describe event or problem - additional.Device available for evaluation - additional.Additional information/device evaluation.Device evaluated by manufacturer - additional.Event problem and evaluation codes - additional.
 
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and passed.The receiver data log could not be downloaded, but a "call tech support" error was observed and pictures were taken.The reported event of an error icon display was confirmed due to the occurrence of a "call tech support" error.A probable cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7318888
Report Number3004753838-2018-022822
Device Sequence Number16558125
Product Code MDS
UDI-Device Identifier20386270000174
UDI-Public20386270000174
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22495-BLU
Device Catalogue NumberSTK-RR-BLU
Device Lot Number5220683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Initial Date Received by Manufacturer 02/10/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR